Amoxicillin, Truvada and Sustiva
Dec 14, 2007
I have been prescribed antibiotics for an abscess around my wisdom teeth. Are they safe to take with the HAART I am on. Also, when I was originally diagnosed, it was because I had oral thrush. Is it possible for the amoxicillin to prevoke the thrush again even though my CD4 is over 1000?
Response from Dr. Henry
Amoxicillin should be OK with your HIV meds. Taking an antibiotic can result in a flare up of yeast infection but a high CD4 count should be protective in most patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hiv First Time Having Sex?
- How Long Does Diarrhea Last In The Beginning Stage Of Hiv?
- Cytomegalovirus Igg Igm Positive In Pregnancy
- Are White Dots On Your Chest Symtoms To Hiv?
- How Possible Is It To Get Hiv After Unprotected Sex Once?
- Can Nurses Contract Hiv Working With Patients?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.